On some integral inequalities related to the Cauchy-Bunyakovsky-Schwarz Inequality

Full text for this resource is not available from the Research Repository.

Barnett, Neil S, Dragomir, Sever S and Gomm, Ian (2010) On some integral inequalities related to the Cauchy-Bunyakovsky-Schwarz Inequality. Applied Math Letters, 23 (9). pp. 1008-1012. ISSN 0893-9659


Some new results that provide refinements and reverses of the Cauchy-Bunyakovsky-Schwarz (CBS-)inequality in the general setting of measure theory and under some boundedness conditions for the functions involved are given.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7375
DOI 10.1016/j.aml.2010.04.027
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID19698. Lebesgue integral, (CBS)-inequality, integral inequalities, Cauchy-Bunyakovsky-Schwarz inequality, functions
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login